# SDR DALA2019032501895

- Difficulty date: March 25, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 45,796 hours, 32,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY FLOODLIGHT INOP. RELAMPED PER AMM 33-51 NO HELP. R&R EMERGENCY BATTERY PACK B5-123 PER AMM 33-51 OPS CHECK NORMAL OK FOR SERVICE. (LP5528324)
